# SDR GLBA2003157

- Difficulty date: November 23, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 15,747 hours, 19,989 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1303800445
- Condition: Inoperative
- Location: Nr 1 Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 PROP INDICATOR NEVER WENT ABOVE 1000 ON TAKEOFF ROLL, GROUND RUN OPS CK GOOD.
